Rectifiability of special singularities of non-lipschitz functions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Convex Analysis Year : 2012

Rectifiability of special singularities of non-lipschitz functions

Abstract

We prove rectifiability results for special singularities of non-Lipschitz functions, namely for those points where the set of Fr echet horizon supergradients contains a nonzero vector subspace.
No file

Dates and versions

hal-00713152 , version 1 (29-06-2012)

Identifiers

  • HAL Id : hal-00713152 , version 1

Cite

Tien Khai Nguyen, Davide Vittone. Rectifiability of special singularities of non-lipschitz functions. Journal of Convex Analysis, 2012, 19 (1), pp.159-170. ⟨hal-00713152⟩
56 View
0 Download

Share

Gmail Facebook X LinkedIn More